Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 14, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 22, 2008, 3:42 PM CDT for Gove County, Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 3:42 PM CDT (20:42 UTC)
- Expired
- May 22, 2008, 4:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Gove County, KS
The radar
The Goodland radar (KGLD), 102 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:47 PM CDT | TORNADO | 18 Sw Gove, KS | REPORT RELAYED FROM SPOTTER NETWORK |
| May 22, 4:04 PM CDT | HAIL 1.75 | 12 S Grinnell, KS | STORM WAS ALSO ROTATING |
| May 22, 4:11 PM CDT | HAIL 1 | 6 W Gove, KS | REPORT RELAYED FROM THE SPOTTER NETWORK. |
| May 22, 4:19 PM CDT | TORNADO | 10 S Grinnell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 222042
TORGLD
KSC063-222130-
/O.NEW.KGLD.TO.W.0014.080522T2042Z-080522T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
342 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR THE
MONUMENT ROCKS...MOVING NORTH AT 53 MPH.
* THE TORNADO WILL BE NEAR...
9 MILES WEST OF GRINNELL AROUND 410 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 76 AND 87.
A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.
LAT...LON 3912 10055 3870 10057 3869 10079 3871 10080
3914 10080
TIME...MOT...LOC 2042Z 170DEG 46KT 3875 10071
$$
KILLINGSWORTH3 follow-up statements
000
WWUS53 KGLD 222054
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT THU MAY 22 2008
KSC063-222130-
/O.CON.KGLD.TO.W.0014.000000T0000Z-080522T2130Z/
GOVE KS-
355 PM CDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WESTERN
GOVE COUNTY...
AT 354 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 9 MILES NORTHEAST OF THE MONUMENT ROCKS...MOVING
NORTH AT 44 MPH.
THE TORNADO WILL BE NEAR...
GRINNELL AROUND 420 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 88.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3912 10055 3870 10057 3869 10079 3871 10080
3914 10080
TIME...MOT...LOC 2055Z 180DEG 38KT 3886 10064
$$
KILLINGSWORTH000
WWUS53 KGLD 222112
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT THU MAY 22 2008
KSC063-222130-
/O.CON.KGLD.TO.W.0014.000000T0000Z-080522T2130Z/
GOVE KS-
410 PM CDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN GOVE COUNTY...
AT 408 PM CDT...STORM CHASERS REPORTED A TORNADO 13 MILES SOUTH OF
GRINNELL...OR 7 MILES WEST OF GOVE...MOVING NORTH AT 39 MPH.
THE TORNADO WILL BE NEAR...
GRINNELL AROUND 430 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 88.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3912 10055 3884 10056 3886 10080 3908 10080
3909 10079 3910 10080 3914 10080
TIME...MOT...LOC 2110Z 181DEG 34KT 3896 10062
$$
KILLINGSWORTH000
WWUS53 KGLD 222132
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
332 PM MDT THU MAY 22 2008
KSC063-222142-
/O.EXP.KGLD.TO.W.0014.000000T0000Z-080522T2130Z/
GOVE KS-
432 PM CDT THU MAY 22 2008
...THE TORNADO WARNING FOR NORTHWESTERN GOVE COUNTY HAS EXPIRED...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 76 AND 87.
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS LEFT THE WARNED AREA.
A TORNADO WARNING CONTINUES UNTIL 515 CDT FOR SHERIDAN COUNTY.
LAT...LON 3912 10055 3884 10056 3886 10080 3908 10080
3909 10079 3910 10080 3914 10080
TIME...MOT...LOC 2112Z 181DEG 34KT 3898 10062
$$
KILLINGSWORTHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 22, 2:23 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 22, 2:23 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT THU MAY 22 2008
.DISCUSSION...
123 PM MDT THU MAY 22 2008
FORECAST PROBLEMS INTO THE WEEKEND WILL CONTINUE TO REVOLVE AROUND
STRONG WINDS...FIRE WEATHER CONCERNS...AND BOUTS OF SEVERE
THUNDERSTORMS. SATELLITE SHOWING THAT THE AMPLIFICATION PROCESS
CONTINUES. UPPER LOW NOW HAS NOT ONLY CUT OFF OVER THE GREAT BASIN...
BUT HAS ALSO BEGUN TO RETROGRESS. WITH VERY STRONG RIDGE IN THE
EASTERN PACIFIC AND STRONG CENTRAL NORTH AMERICA RIDGE/LARGE
EASTERN NORTH AMERICAN UPPER LOW...CONTINUE TO EXPECT VERY LITTLE
CHANGE IN THE UPPER FLOW.
ON THIS PACKAGE WILL NOT BE ISSUING ANY NEW HIGHLIGHTS. WILL BE TIED
UP WITH SEVERE WEATHER...AND DO NOT WANT TO BURDEN EVENING CREW
WITH UPDATES. WILL HIT THESE PARAMETERS HARD IN THE GRIDS AND
REGULARLY ISSUED PRODUCTS. WILL LET OVERNIGHT CREW DECIDE ON THE
NEED FOR ANY WIND AND FIRE HIGHLIGHTS.
TONIGHT/FRIDAY...DRY LINE HAS SET UP FURTHER SOUTH AND WEST THAN
DEPICTED 24 HOURS AGO. AHEAD OF THIS...LOW LEVEL AIR MASS IS VERY
MOIST WITH DEEP SOUTHERLY FLOW ABOVE THIS BRINGING IN ADDITIONAL
MOISTURE. STRONG SHORTWAVE TROUGH AND JET SEGMENT TO OUR WEST AND
SOUTH WILL MOVE INTO THE AREA THIS AFTERNOON. ALSO EXPECT DIFLUENT
FLOW ALOFT TO SPREAD OVER THE AREA. SO EXPECT WIDESPREAD
THUNDERSTORMS WITH SEVERE WEATHER ALMOST A DEFINITE. ANOTHER CONCERN
IS LOCALLY HEAVY RAINFALL. STORMS THAT FORMED YESTERDAY IN COLORADO
TRAINED OVER THE SAME AREA. EVEN THOUGH STORMS WILL BE MOVING
QUICKLY WOULD EXPECT THE SAME TRAINING AFFECT TODAY WITH A MUCH
MORE MOIST AIR MASS. EXCESSIVE RAINFALL DISCUSSION HAS MENTIONED OUR
AREA. SO IN ADDITION TO THE SEVERE THUNDERSTORMS WILL MENTION HEAVY
RAINFALL AS WELL.
SIMILAR SETUP FOR FRIDAY...AND ALL THE WEATHER DEPENDS ON THE
POSITION OF THE DRY LINE. OBVIOUSLY GREATER POPS WILL BE TO NORTH
AND EAST OF THIS FEATURE. WILL BE CLOSE TO ABOVE WIND ADVISORY
CRITERIA FOR MOST OF THE AREA. SOME PLACES AGAIN MAY GET CLOSE TO
HIGH WIND WARNING. WEST OF THE DRY LINE MAY NEED A FIRE HIGHLIGHT AS
WELL. WILL BE GOING NEAR TO BELOW GUIDANCE.
FRIDAY NIGHT/SATURDAY...POPS WILL BE ORIENTED FOR THE NIGHT
ACCORDING TO THE BOUNDARY POSITION. WILL PROBABLY BE HIGHER OVER THE
NORTHEAST HALF AGAIN. ON SATURDAY...WHEREVER THE DRY LINE IS WILL BE
DETERMINER FOR POPS...AND WILL PUT IN THE APPROPRIATEPOPS.
SATURDAY NIGHT/SUNDAY...AGAIN NOT A LOT TIME TO LOOK AT THIS. POPS
CHANCE AND COVERAGE WILL BE DETERMINED BY BOUNDARY POSITION.
SUNDAY NIGHT THROUGH THURSDAY...DID NOT SPEND A LOT OF TIME ON THIS
DUE TO CURRENT AND EXPECTED HAZARDOUS WEATHER. SOME KIND OF
BOUNDARY WILL BE IN...NEAR OR MOVING THROUGH DURING THIS TIME. ALSO
PERIODIC PIECES OF THE JET AND SHORTWAVE TROUGHS MOVING THROUGH IN
SOUTHWEST FLOW ALOFT MAKE FOR SOME KIND OF CHANCE THROUGH THE WHOLE
PERIOD. USED HPC GRIDS AND TWEEKED THEM AT MOST.
THANKS TO ALL FOR COLLABORATION.
BULLER
&&
.AVIATION...
1130 AM MDT THU MAY 22 2008
FOR THE 18Z TAFS...STRONG SOUTH/SOUTHEASTERLY WINDS WILL CONTINUE
AND CONDITIONS WILL FLUCTUATE BETWEEN VFR AND MVFR THROUGH THE FIRST
12 HOURS OF THE TAF PERIOD. AS THE STRATUS BEGINS TO LIFT
THUNDERSTORMS WILL ENTER THE REGION.
KJ
&&
.FIRE WEATHER...
123 PM MDT THU MAY 22 2008
AS STATED ABOVE DUE TO TIME CONSTRAINTS DUE TO EXPECTED SEVERE
WEATHER...WILL NOT BE ISSUING ANY FIRE WEATHER HIGHLIGHTS AT THIS
TIME. HOWEVER...GRIDS AND APPROPRIATE PRODUCTS WILL BE ADJUSTED TO
FIT EXPECTED CONDITIONS. IT WILL BE POSSIBLE...ESPECIALLY ON
SATURDAY...TO REACH CRITICAL FIRE WEATHER CONDITIONS.
BULLER
&&
GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
KSZ001>004-013>016-027>029-041-042.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR KSZ027-041.
NE...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
NEZ079>081.
CO...WIND ADVISORY UNTIL 6 PM MDT THIS AFTERNOON FOR COZ090.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-254.
HIGH WIND WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR COZ091-092.
&&
WFO GOODLANDHazardous weather outlook, May 22, 2:37 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 137 PM MDT THU MAY 22 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231600- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 137 PM MDT THU MAY 22 2008 /237 PM CDT THU MAY 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ...DANGEROUS SEVERE WEATHER OUTBREAK LIKELY THIS AFTERNOON... SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. STRONG VERTICAL WIND SHEAR AND FAVORABLE INSTABILITY WILL CREATE THE POTENTIAL FOR A FEW LONG TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION AND PEOPLE ACROSS THE TRI STATE AREA SHOULD BE PREPARED FOR POTENTIALLY DANGEROUS WEATHER THIS AFTERNOON AND EVENING. THE THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY ALONG AND EAST OF A JOES TO SELKIRK LINE. STORMS WILL MOVE RAPIDLY TO THE NORTH...HOWEVER IF TRAINING OF STORMS OCCURS...AREAS OF HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS WILL CONTINUE INTO TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. IN ADDITION...STRONG SOUTHERLY WINDS WILL OCCUR ACROSS THE AREA TODAY. THE STRONGEST WINDS WILL BE SOUTH OF THE INTERSTATE... WHERE SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. ELSEWHERE WINDS WILL BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS OF UP TO 50 MPH. AREAS OF BLOWING DIRT MAY ALSO DEVELOP...ESPECIALLY IN OPEN COUNTRY. EXTREME FIRE WEATHER WILL EXIST THIS AFTERNOON IN THE SOUTHWEST PORTION OF THE AREA...GENERALLY SOUTH OF A FLAGLER COLORADO TO RUSSEL SPRINGS KANSAS LINE. LOW RELATIVE HUMIDITY COMBINED WITH VERY STRONG WINDS WILL RESULT IN VERY DANGEROUS BURNING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SURFACE TROUGH REMAINS IN PLACE ACROSS THE TRI-STATE REGION FRIDAY AND SATURDAY WITH DRY AND WINDY CONDITIONS ACROSS MAINLY THE WESTERN PORTION OF THE FORECAST AREA WITH THUNDERSTORMS ACROSS MAINLY THE EASTERN SECTIONS. ADDITIONAL CRITICAL FIRE WEATHER CONDITIONS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO SATURDAY AS A RESULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED. JRM
In the hours before
Special weather statement, May 22, 1:43 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1243 PM MDT THU MAY 22 2008 KSZ002-014-221915- RAWLINS-THOMAS- 143 PM CDT THU MAY 22 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND THOMAS COUNTY IN NORTHWEST KANSAS... AT 141 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR COLBY...AND MOVING NORTH AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 35 AND 60. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 35 AND 52.
Local storm report, May 22, 2:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
157 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 3 S GOODLAND 39.31N 101.71W
05/22/2008 E1.75 INCH SHERMAN KS TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 22, 2:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
159 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 1 S GOODLAND 39.33N 101.71W
05/22/2008 E1.75 INCH SHERMAN KS NWS EMPLOYEE
&&
SJOHNSONLocal storm report, May 22, 3:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
202 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL GOODLAND 39.35N 101.71W
05/22/2008 E1.75 INCH SHERMAN KS TRAINED SPOTTER
0200 PM HAIL GOODLAND 39.35N 101.71W
05/22/2008 E1.00 INCH SHERMAN KS OFFICIAL NWS OBS
&&
SJOHNSONLocal storm report, May 22, 3:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
232 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 9 N ATWOOD 39.94N 101.04W
05/22/2008 E0.75 INCH RAWLINS KS TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 22, 3:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
235 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 15 NW ST. FRANCIS 39.92N 102.00W
05/22/2008 E0.75 INCH CHEYENNE KS TRAINED SPOTTER
&&
SJOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:57 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 63 min |
| May 22, 2:58 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 62 min |
| May 22, 3:07 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 53 min |
| May 22, 3:15 PM CDT | Tornado Warning | GLD | Gove, Logan | 34 min |
| May 22, 3:19 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 56 min |
| May 22, 3:37 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 38 min |
| May 22, 3:49 PM CDT | Tornado Warning | GLD | Cheyenne | 16 min |
| May 22, 3:56 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 64 min |
| May 22, 4:08 PM CDT | Tornado Warning | GLD | Sheridan | 67 min |
| May 22, 4:20 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins | 55 min |
| May 22, 4:29 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 61 min |
| May 22, 4:43 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins | 47 min |
| May 22, 4:45 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 60 min |
| May 22, 4:56 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 64 min |
| May 22, 5:03 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 57 min |
| May 22, 5:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 34 min |
| May 22, 5:10 PM CDT | Tornado Warning | GLD | Decatur, Rawlins, Sheridan | 65 min |
| May 22, 5:11 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 62 min |
| May 22, 5:16 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 59 min |
| May 22, 5:18 PM CDT | Tornado Warning | GLD | Sheridan, Thomas | 42 min |
| May 22, 5:29 PM CDT | Tornado Warning | GLD | Norton | 43 min |
| May 22, 5:42 PM CDT | Tornado Warning | GLD | Gove | 48 min |
| May 22, 5:47 PM CDT | Tornado Warning | GLD | Decatur, Rawlins | 50 min |
| May 22, 6:00 PM CDT | Tornado Warning | GLD | Decatur, Sheridan | 60 min |
| May 22, 6:18 PM CDT | Tornado Warning | GLD | Gove | 57 min |
| May 22, 6:30 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 60 min |
| May 22, 6:34 PM CDT | Tornado Warning | GLD | Decatur | 41 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.